# SDR MASA200600214

- Difficulty date: January 26, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 22,544 hours, 20,555 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT YAW DAMP INOP.  MX RESET SYSTEM AND OPS CHECKED GOOD.
